New universal spectral correlators

Ambjorn J, Akemann G (1996)
J.Phys. A 29(22): L555-L560.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Abstract
We study the universal properties of distributions of eigenvalues of randommatrices in the large $N$ limit. The distributions fall in universality classescharacterized entirely by the support of the spectral density.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Ambjorn J, Akemann G. New universal spectral correlators. J.Phys. A. 1996;29(22):L555-L560.
Ambjorn, J., & Akemann, G. (1996). New universal spectral correlators. J.Phys. A, 29(22), L555-L560.
Ambjorn, J., and Akemann, G. (1996). New universal spectral correlators. J.Phys. A 29, L555-L560.
Ambjorn, J., & Akemann, G., 1996. New universal spectral correlators. J.Phys. A, 29(22), p L555-L560.
J. Ambjorn and G. Akemann, “New universal spectral correlators”, J.Phys. A, vol. 29, 1996, pp. L555-L560.
Ambjorn, J., Akemann, G.: New universal spectral correlators. J.Phys. A. 29, L555-L560 (1996).
Ambjorn, J., and Akemann, Gernot. “New universal spectral correlators”. J.Phys. A 29.22 (1996): L555-L560.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv cond-mat/9606129

Search this title in

Google Scholar